MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Catalog Number 119314M
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that temperature sensing foley catheter thermistor not registered appropriate core temperature on patient.As a result, had to rely on non-core temperature for treatments.No apparent harm but inconvenient.No medical intervention was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿sensor wire too weak".However, there was insufficient information to confirm this potential root cause.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: 1.Wash hands and don clean gloves.2.Explain procedure to patient and open peri-care kit.3.Use the provided packet of wipes to cleanse patient¿s periurethral area.4.Remove gloves and perform hand hygiene with provided alcohol hand sanitizer gel.5.Using proper aseptic technique open csr wrap.6.Don sterile gloves.7.Place underpad beneath patient, plastic/¿shiny¿ side down.Note: use caution to maintain aseptic technique.8.Position fenestrated drape on patient.9.Saturate 3 foam swab sticks in povidone iodine.10.Attach the water filled syringe to the inflation port.Note: it is not necessary to pre-test the foley catheter balloon.11.Remove foleycatheter from wrap and lubricate catheter.12.Prepare patient with 3 foam swab sticks saturated in povidone iodine.Use the nondominant hand for the genitalia and the dominant hand for the swabs.13.Proceed with catheterization in usual manner using the dominant hand.A.When catheter tip has entered bladder, urine will be visible in the drainage tube.B.Insert catheter two more inches and inflate catheter balloon.14.Inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe.Note: use of less than 10cc can result in asymmetrically inflated balloon.15.Once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck.16.Secure the foley catheter to the patient use the statlock® foleystabilization device if provided (see statlock® foley stabilization device ifu) note: please make sure patient is appropriate for use of statlock® stabilization device.17.Position hanger on bed rail at the foot of the bed.Note: exercise care to keep bag off the floor.18.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked.19.Indicate time and date of catheter insertion on provided labels.Place designated labels on patient chart and drainage system.20.Document procedure according to hospital protocol.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19892127
Report Number1018233-2024-04639
Device Sequence Number20780264
Product Code MJC
UDI-Device Identifier00801741039904
UDI-Public(01)00801741039904
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119314M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date08/02/2024
Supplement Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown